Duffin-Kemmer-Petiau oscillator with Snyder-de Sitter algebra


FALEK M., MERAD M., Birkandan T.

JOURNAL OF MATHEMATICAL PHYSICS, vol.58, no.2, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1063/1.4975137
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

We present an exact solution of the one-dimensional Bosonic oscillator for spin 1 and spin 0 particles with the Snyder-de Sitter model, where the energy eigenvalues and eigenfunctions are determined for both cases. The wave functions can be given in terms of Gegenbauer polynomials. We also comment on the thermodynamic properties of the system. Published by AIP Publishing.